# SDR FDEA201308021754

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,883 hours, 13,110 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Sheared
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPENING OF RT SIDE ENTRY DOOR, GIRT BAR HUNG UP ON DOOR SILL, SLIDE PARTIALLY DISENGAGED AS WELL AS SAFETY CABLE SHEARED.     R & R R1 DOOR SLIDE ASSY REF AMM 25-66-01.  ACFT OK TO CONTINUE SERVICE.
